BibTeX record journals/networks/ChengLS05

download as .bib file

@article{DBLP:journals/networks/ChengLS05,
  author    = {Eddie Cheng and
               William A. Lindsey and
               Daniel E. Steffy},
  title     = {Maximal vertex-connectivity of},
  journal   = {Networks},
  volume    = {46},
  number    = {3},
  pages     = {154--162},
  year      = {2005},
  url       = {https://doi.org/10.1002/net.20084},
  doi       = {10.1002/net.20084},
  timestamp = {Thu, 15 Jun 2017 21:24:17 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/networks/ChengLS05},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics